# SDR DALA2019120276979

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND  ON SEVERAL INSERTS OF FUEL ACCESS PANEL 642DB,  RT WING.   THE ACCESS PANEL  WAS REPLACED IAW AMM 28-11-01, AND AMDS 2040-0086.
